# SDR RAIA2010030700002

- Difficulty date: March 7, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N852HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 21,610 hours, 20,290 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: P1162
- Condition: Broken
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE CREW REPORTED RECEIVING A PACK NR 1 FAIL MESSAGE ON THE EICAS.  THE NR 2 PACK WAS ON DEFERRAL.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED A DUCT ON THE NR 2 PACK.  MINOR LEAKS WERE FOUND ON THE NR 1 SIDE.  THE LEAKS WERE SECURED AND BOTH SYSTEMS OPS CHECKED AS PER THE AMM.
